Optimization of 'interval' quadrature formulas for the classes $$$H^{\omega_+ ; \omega_-}$$$

S.V. Borodachev (Dnipropetrovsk State University)


We solve the problem of optimization of approximate integration for the classes of periodic continuous functions that have given majorants of moduli of continuity by increase and decrease, by means of the algorithms that use $$$n$$$ means of a function over non-intersecting intervals of equal length.


Babenko V.F. "On one problem of optimal approximate integration", Researches on modern problems of summation and approximation of functions, and their applications, Dnipropetrovsk, DGU, 1984; pp. 3-13. (in Russian)

Babenko V.F., Polyakov O.V. "Mean approximations of some classes of continuous periodic functions", Izv. vuzov, 1995; 2: pp. 13-21. (in Russian)

Korneichuk N.P. Extremum problems in approximation theory, 1976. (in Russian)

Kuzmina A.L. "Interval quadrature formulas with multiple node intervals", Izv. vuzov, 1980; 7: pp. 39-44. (in Russian)

Nikolskii S.M. Quadrature formulas, 1974. (in Russian)

Sharipov R.N. "The best interval quadrature formulae for Lipschitz classes", Constr. Funct. Theory and Funct. Analysis. Izd-vo Kazansk. un-ta, 1983; 4: pp. 124-132. (in Russian)

Omladic M., Pahor S., Suhadolc A. "On a new type of quadrature formulas", Numer. Math., 1976; 25(4): pp. 421-426. doi:10.1007/BF01396338

Pittnauer Fr., Reimer M. "Interpolation mit Intervallfunktionalen", Math. Z., 1976; 146(1): pp. 7-15. (in German) doi:10.1007/BF01213713

DOI: https://doi.org/10.15421/249803



  • There are currently no refbacks.

Copyright (c) 1998 S.V. Borodachev

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991